The state multipoles of the n=2 state of atomic hydrogen

J.F. Williams, E.L. Heck

    Research output: Contribution to journalArticle

    13 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1627-1638
    Number of pages12
    JournalJournal of Physics B: Atomic Molecular and Optical Physics
    Volume21
    Publication statusPublished - 1988

    Cite this

    @article{12909868ff614cefaebb6aa92af9eec3,
    title = "The state multipoles of the n=2 state of atomic hydrogen",
    author = "J.F. Williams and E.L. Heck",
    year = "1988",
    language = "English",
    volume = "21",
    pages = "1627--1638",
    journal = "Journal of Physics B: Atomic Molecular and Optical Physics",
    issn = "0953-4075",
    publisher = "IOP Publishing",

    }

    The state multipoles of the n=2 state of atomic hydrogen. / Williams, J.F.; Heck, E.L.

    In: Journal of Physics B: Atomic Molecular and Optical Physics, Vol. 21, 1988, p. 1627-1638.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - The state multipoles of the n=2 state of atomic hydrogen

    AU - Williams, J.F.

    AU - Heck, E.L.

    PY - 1988

    Y1 - 1988

    M3 - Article

    VL - 21

    SP - 1627

    EP - 1638

    JO - Journal of Physics B: Atomic Molecular and Optical Physics

    JF - Journal of Physics B: Atomic Molecular and Optical Physics

    SN - 0953-4075

    ER -